Currently taking anastrozole three times a week (1/2 mg per dose) to reduce estradiol, elevated due to twice weekly test injections of T – cypionate. Since starting TRT, I’ve had a real problem sleeping, or more accurately, waking up after about four hours and not being able to return to sleep. My doc doesn’t think it has anything to do with either drug, but I see sleep problems is listed as a possible side effect for the anastrozole. Can I directly substitute the Red pct for the anastrozole and if so, is there any feedback on the effect is has on sleep?
(My T level is 1140, using bi-weekly injections of .2 ml each.)
You'll never get a Job if you don't have a Good Answer to this frequently asked job interview question!
Select the right answer to determine if you are prepared for a successful job interview.
Why Do You Want This Job?
Select the right answer:
I would like to gain knowledge and experience in this line of work
This job offers long-term career development
This job is a real opportunity for me to grow and develop
I can make an impact and bring benefit to the company
This job will help me assume another level in my career